# SDR AMTA200300252

- Difficulty date: February 22, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20121
- Part serial: 026707
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED CHARGER IAW MM 33-51-07, OK FOR SERVICE.  (M)
